Beta-lactam antibiotics are a relatively common cause of immune thrombocytopenia. Cross-reactivity of them in patient with drug-induced immune thrombocytopenia is rarely reported. Here, we describe the case of a 79-year-old male patient experienced thrombocytopenia after receiving piperacillin-tazobactam for acute exacerbation of chronic obstructive pulmonary disease (AECOPD). Fortunately, the patient was able to successfully challenge with meropenem and cefotiam. However, after the cefoperazone-sulbactam was administered, the patient experienced thrombocytopenia again. Therefore, there are cross-reactions of platelet-relative antibodies between piperacillin-tazobactam and cefoperazone-sulbactam. Although the exact responsible antibodies remain unknown and need further investigation, attention should be paid to the role of chemical structure similarities in determining the risk of immune thrombocytopenia among beta-lactams in the clinical setting.